# SDR DL72W953950

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C362803
- Condition: Misdrilled
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF E.O. 4-61904-3AD FOR THE LT STA 783.95 FRAME, MTC FOUND THAT ONE OF THE FASTENERS INSTALLED THROUGH FRAME AND RING DOUBLER (65-16236-35) FELL OUT IN THE RADIUS OF THE 65C36280-3 REPAIR ANGLE.  REPAIRS ACCOMPLISHED PER DL ERA 302567-14AD.
